화학공학소재연구정보센터

Transport in Porous Media

Transport in Porous Media, Vol.16, No.2 Entire volume, number list
ISSN: 0169-3913 (Print) 

In this Issue (5 articles)

105 - 123 STEADY-STATE SOLUTIONS TO BENTSENS EQUATION
SHEN CH, RUTH DW
125 - 145 MODELING OF CONTAMINANT TRANSPORT RESULTING FROM DISSOLUTION OF NONAQUEOUS PHASE LIQUID POOLS IN SATURATED POROUS-MEDIA
CHRYSIKOPOULOS CV, VOUDRIAS EA, FYRILLAS MM
147 - 173 PLANE-WAVES IN A SEMIINFINITE FLUID-SATURATED POROUS-MEDIUM
DEBOER R, LIU ZF
175 - 188 ANALYSIS OF THE USBM WETTABILITY TEST
DULLIEN FAL, FLEURY M
189 - 207 ANALYTICAL QUANTIFICATION OF COEFFICIENTS IN THE ERGUN EQUATION FOR FLUID FRICTION IN A PACKED-BED
DUPLESSIS JP